i was wondering if anyone has taken vyvanse and a fat burner? or should i stay away from a fat burner if i was just prescribed Vyvanse
If you are prescribed vyvanse for adhd, you will probably be taking it often to focus at work, school, etc.... Chances are if you are trying to lose weight, vyvanse will be quite effective for you as two of the most prominent side effects of any stimulant based adhd drug include weight loss, appetite suppression, and increased metabolic rate. Regardless, I would be very careful to make sure that you avoid any type of stimulant based fat burner, as they will only amplify the negative sides that come with amphetamine based meds (anxiety, shaking, irritability, hypertension, and other serious conditions). If you are looking to lose weight and are taking vyvanse, there are plenty of non stim fat burners out there that
are very effective without being dangerous in combination with vyvanse- DCP, Lean Extreme, Sesamin, Napalm.... There are many options. Bottom line though, I would just try to stay away from any stimulant based thermo while on vyvanse, as it is hard enough on the CNS as it is. Just my .02 cents anyway
i was thinking it would be to much but i wanted to ask for sure.